| Model Number |
2160 |
| Medical Device Problem Code |
Suction Failure (4039)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
Avanos medical inc.Received a single report that referenced seven different incidences, which were associated with separate units, involving the patient.This is the seventh of seven reports.Refer to 8030647-2023-00089 for the first report; refer to 8030647-2023-00090 for the second report; refer to 8030647-2023-00091 for the third report; refer to 8030647-2023-00092 for the fourth report; refer to 8030647-2023-00093 for the fifth report; refer to 8030647-2023-00094 for the sixth report.The parent reported, the closed suction catheter was received defective (from the distributor); the catheter was stated to have filled- up with air; however, they were not able to suction patient.There was no injury, and the patient is reportedly fine.
Additional Manufacturer Narrative
The sample is reported to be available but has not yet been received by the manufacturer.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 12 jun 2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.H3 other text : device not returned.
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.All information reasonably known as of 09 oct 2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.